# SDR ASAA2021052634982

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,940 hours, 13,602 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Nr 1 Eng Hpt
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP #1 ENG S/N 897424 HPT BLADE INSPECTION TC 78472022. FOUND ONE LPT 1ST STG NGV @ APPROX 3CLOCK POSN AFT LOOKING FWD. HAD ONE FULL CRACK WITH INTERSECTING RADIAL (1 EACH) LESS THAN ONE INCH IN LENGTH. GROUNDED - YES.  #1 ENG ESN 897424 REMOVED AND REPLACED REF T/C 78471001.
